MathSciNet Relay Station
MathSciNet bibliographic data
MR1855649 (2002e:53059) 53C24 (53C21)
Tuschmann, Wilderich Smooth diameter and eigenvalue rigidity in positive Ricci curvature. Proc. Amer. Math. Soc. 130 (2002), no. 1, 303–306 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement